National Changhua University of Education Institutional Repository : Item 987654321/8925
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836354      在线人数 : 118
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8925

题名: The Study of Abstract Economies with Two Constraint Correspondences
作者: L. J. Lin;Y.H.Liu
贡献者: 數學系
关键词: Upper (lower) semicontinity;Transfer-open mappings;Open lower
sections
日期: 2008-04
上传时间: 2011-05-10T06:50:36Z
出版者: Springer Verlag
摘要: We apply the Himmelberg fixed-point theorem to establish existence theorems
of equilibria for generalized abstract economies with two constraint correspondences
in which the strategic spaces may not be compact and the set of players may
not be countable. Our results have applications in other sciences or disciplines (e.g.
game theory, optimization theory and economics) in our subsequent paper.
關聯: Journal of Optimization Theory and Applications, 137(1):41-52
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML621检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈